Ask an expert
Question

01 Aug 2006

Worried!!
Morning CS,

Hope you’re doing well and just as we thought we’re heading straight for spring…surprise, surprise!!! Meds are treating me well, a few minor psychological thingies but nothing to serious that I can’t handle. Well, to be honest I am a bit concerned of my behaviour and not to sure whether it could be a side effect (as listed) or purely situational.
CS, this thing with my parents is getting to me again. Last night I was out on the road again (my son had sports practise) and upon my return the kids insisted we stop there.
Boy, did he (dad) have a go at me, like a wild animal he attacked me, ripping me apart for driving around. Now don’t get me wrong he might have reason for concern because of my incident earlier this year and so do I, but I can’t sit at home all the time depriving my son of a golden opportunity in life. As it was my incident happened in daylight on a Sunday morning. They can shoot me in my own driveway whenever. They can throw a bomb into my house, set it alight and on goes the list. I was not out for a milkshake or a movie. I had to take him to practise. Then he ranted and raved about a letter I must write him and he will then ask my brother to type it and print it. I said Iwill do all of that at home as I do have the facilities at home and a printer etc. No it will not be the same because my brother’s computer is far more advanced. DUH!!! He has got the same MS Word programme as I do. I must find out about Article so and so for selling of houses as he is not going to pay 5 months average of water and lights when he sells his property and everyone is lying to him.
There I stood not uttering a word, falling prey to his stupid childish remarks and insults about how incompetent I am. What is he on to???
I went there for the kids sake, not mine. I do not deserve to be treated this way. When I got home I phoned my husband (Working) and the first thing he said was “ Your dad has upset you again” I hate to say this, but I HATE his way of treating me like some “dumb ass” teenager. I knew better than to just excuse myself and go home. Today is a different story and I’m snapping at everyone. Feel like hurting myself again to rid the anger and frustration out my system. I am irritated, frustrated, angry, upset, depressed and have no appetite even nauseas at times.

Do you think I should alert my Neurologist as these are all side effects of the new medication or should I in the mean time kill someone and see if it subsides in two weeks time. Had my sixth tablet this morning.

CS what am I to do……………
Answer 258 views
Expert
CyberShrink
cybershrink

01 Jan 0001

Hi LS,
Sounds like you're not the only one in the family who has stormy weather at times ! Recognize in a situation like that that you're listening to the noise of an unhappy and angry man --- not to the wise words of a cool and expert assessor of your soul ! Don't take the anger out on others --- or they'll get cross and start taking it out on you, and son and so on. I don't know whether irritability might be a possible side-effect of your new medication, but it sounds as though you have had perfectly reasonable reasons for geting irritable, anyway, and can control it psychologically. Stay intact, and simmer down gradually.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.